VOL. 8 · NO. 2 | 1956
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 8 (2), (1956)
No abstract available
Articles
N. J. Fine
Tohoku Math. J. (2) 8 (2), 149-164, (1956) DOI: 10.2748/tmj/1178244978
KEYWORDS: 10.1X
No abstract available
Qazi Ibadur Rahman
Tohoku Math. J. (2) 8 (2), 165-169, (1956) DOI: 10.2748/tmj/1178244979
KEYWORDS: 30.0X
No abstract available
Isao Miyadera
Tohoku Math. J. (2) 8 (2), 170-180, (1956) DOI: 10.2748/tmj/1178244980
KEYWORDS: 46.2X
No abstract available
R. V. Parker
Tohoku Math. J. (2) 8 (2), 181-182, (1956) DOI: 10.2748/tmj/1178244981
KEYWORDS: 39.0X
No abstract available
Kenneth M. McMillin
Tohoku Math. J. (2) 8 (2), 183-187, (1956) DOI: 10.2748/tmj/1178244982
KEYWORDS: 42.00
No abstract available
Tamotsu Tsuchikura
Tohoku Math. J. (2) 8 (2), 188-200, (1956) DOI: 10.2748/tmj/1178244983
KEYWORDS: 42.00
No abstract available
R. Mohanty, Shin-ichi Izumi
Tohoku Math. J. (2) 8 (2), 201-204, (1956) DOI: 10.2748/tmj/1178244984
KEYWORDS: 42.00
No abstract available
Kishi Matsumoto
Tohoku Math. J. (2) 8 (2), 205-222, (1956) DOI: 10.2748/tmj/1178244985
KEYWORDS: 42.2X
No abstract available
Kôsi Kanno
Tohoku Math. J. (2) 8 (2), 223-234, (1956) DOI: 10.2748/tmj/1178244986
KEYWORDS: 42.2X
No abstract available
Sumiyuki Koizumi
Tohoku Math. J. (2) 8 (2), 235-243, (1956) DOI: 10.2748/tmj/1178244987
KEYWORDS: 42.2X
No abstract available
Back Matter
Tohoku Math. J. (2) 8 (2), (1956)
No abstract available
Back to Top